# SDR USAA060665

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 52,280 hours, 52,280 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 440 DAMAGED.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IAW 53-10-20D, DEFECT SIZE: .25 INCH.
